# SDR R61A201404060501

- Difficulty date: April 6, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 1,531 hours, 930 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley Area
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED AN ELECTRICAL ODOR COMING FROM THE AFT GALLEY WITH NO SMOKE OR FIRE VISIBLE. SHUTOFF COFFEEMAKERS WITH NO EFFECT.  DECLARED AN EMERGENCY AND DIVERTED.   LANDED WITHOUT INCIDENT. AFT GALLEY WAS INSPECTED AND CREW RAN ENGINES AND NO ODOR WAS NOTED. ACFT WAS INSPECTED IAW FIM 21-20-00 AND AMM NO DEFECTS WERE NOTED. ACFT IS GOOD FOR SERVICE.
